Quantum information entropies of the eigenstates of the Morse potential


Aydiner E., Orta C., Sever R.

INTERNATIONAL JOURNAL OF MODERN PHYSICS B, vol.22, no.3, pp.231-237, 2008 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1142/s021797920803848x
  • Journal Name: INTERNATIONAL JOURNAL OF MODERN PHYSICS B
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.231-237
  • Keywords: quantum information, entropic uncertainty, Morse potential, UNCERTAINTY, MECHANICS

Abstract

The position and momentum space information entropies for the Morse potential are numerically obtained for different strengths of the potential. It is found to satisfy the bound obtained by Beckner, Bialynicki-Birula, and Mycielski. Interesting features of the entropy densities are graphically demonstrated.